MAUDE Adverse Event Report: AEQUALIS HUMERAL STEM; SHOULDER JOINT METAL PROSTHESIS

AEQUALIS HUMERAL STEM; SHOULDER JOINT METAL PROSTHESIS
Model Number DIAM 11MM LG 115MM 140°
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 03/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Dr.(b)(6) explanted the glenoid, the humeral head and humeral stem.He commented on the significant wear of the glenoid.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS HUMERAL STEM
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
MDR Report Key9920220
Report Number3000931034-2020-00043
Device Sequence Number11545975
Product Code KWS
UDI-Device Identifier03700386915796
UDI-Public03700386915796
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K980244
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/14/2013
Device Model NumberDIAM 11MM LG 115MM 140°
Device Catalogue NumberDWB724
Device Lot Number2634AH
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer03/04/2020
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;